Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    PLEASE NOTE: If you are not yet pregnant click here to check out one of our other pregnancy communities.
    i pill
    avatar
    An_254521 posted:
    my gf has taken an i pill within 24 hrs of unprotected sex........but nothing happened to her ..like no sideeffects..no vomitting or bleeding,nausea,abdominal pain.she is perfectly fine.what does that mean .is she need to take an another pill......plz answer as soon as possible..plzzzzzzzzzzzzzzzzzzzzzzzz
    Reply
     
    avatar
    nreyn3 responded:
    this isnt the right community for this posting, but my suggestion would be if you are that concerned of pregnancy, and dont want a baby she needs to be on regular birth control, and you need to use a condom everytime!! just because someone is on birth control or takes a morning after pill does not mean they wont fall into the .05% that still end up pregnant. theres alot of people that use birth control improperly and wind up pregnant. unprotected sex anytime is generally unsafe unless you are 100% sure neither partner has an std and the relationship is monogomous. i would say unprotected sex is not worth the risk of contracting something you cant get rid of. best of luck to you.
     
    avatar
    tlkittycat1968 responded:
    It doesn't mean anything. The morning after pill usually doesn't cause symptoms but her next period may be late.


    Helpful Tips

    Is my GF pregnant?
    I was in foreplay with my naked gf wearing condom, after sometime i ejaculated then removed condom, then got dressed, after few minutes we ... More
    Was this Helpful?
    1 of 2 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.